A flaw in Kripke's modal argument?

Noonan, Harold (2012) A flaw in Kripke's modal argument? Philosophia, 41 (3). pp. 841-846. ISSN 1574-9274

Full text not available from this repository.
Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/711481
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s11406-012-9388-z
Schools/Departments: University of Nottingham, UK > Faculty of Arts > School of Humanities > Department of Philosophy
Identification Number: https://doi.org/10.1007/s11406-012-9388-z
Depositing User: Noonan, Professor Harold
Date Deposited: 23 Feb 2013 10:11
Last Modified: 04 May 2020 16:34
URI: http://eprints.nottingham.ac.uk/id/eprint/1916

Actions (Archive Staff Only)

Edit View Edit View